# SDR DL72W954241

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Condition: Leaking
- Location: Flap Control
- Component: 65404494
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, A-SYSTEM HYD QTY AND PRESS WENT TO ZERO.  FOUND OUTBD FLAP CONTROL VALVE LEAKING.  REPLACED SAME, NOW CKS OK.  CHECKED FILTERS FOR METAL, NONE FOUND AND AC OK FOR SERVICE.
